Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Khalid isram

Can my red acne scars faded with isotretinoin?

Recommended Posts

I have spent 2 months using isotretinoin medicine. The results are pretty every time I wash my face with clean water my face so fine. But the red acne scars I think still exist / disappear a bit. Are my treatments going to be with this isotretinoin?

IMG_20170724_104805.jpg

IMG_20170724_104948.jpg

IMG_20170724_104847.jpg

Share this post


Link to post
Share on other sites

no they wont go away with isotretinoin, infact, it makes your skin very dry and sensitive making the redness a little worse, but once you are off this medication, they will start fading fast.

Share this post


Link to post
Share on other sites

But you know before I use isotrrtinoin 3 months ago my face is very greasy and looks rough because a lot of thrown in the left right cheek area but now I'm so not greasy. So do you mean i should stop with this isotretinoin? With my acne scars stops fading fast?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×